Ask an expert
Question

20 Mar 2007

Period Problems, or STRESS!
I am experiencing problem with my periods. My cycle ended about a week and a half ago but currently I started bleeding again. Heavy bleeding at times. I am currently using traphisal and dont know whether I should continue or stop! Does stress cause this and if so, what can I do about it!
Answer 458 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

Stress should not cause an extra period. There may be a problem with the uterus or it may be a breakthrough bleed. You will have to see your doctor to check.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19974 votes
Vote